# SDR IPXA2024012382386

- Difficulty date: January 11, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,499 hours, 21,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: UNKNOWN
- Part serial: NA
- Condition: Worn
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND CREW ENTRY DOOR EXTERNAL HANDLE PAWL WORN. (REPLACE). I.A.W AMM 52-11-26-004-001 REV.141 AND AMM 52-11-26-404-003 REV.141 REPLACED PAWL, OPERATION CHECK NORMAL. PARTS INFO ATTACHED AND JOB COMPLETED, CONDITION CHECK NORMAL. REVIEWED
